# SDR ZIAA04082

- Difficulty date: September 28, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- Engine: Allsn 501D13A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 702120
- Condition: False Indication
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

SHUTDOWN NR 3 ENGINE DUE TO ZONE 1 FIRE WARNING AT 2004Z.  DISCHARGED FIRE BOTTLES.  REMOVED AND REPLACED ZONE 1 FIRE LOOP IAW L188 MM 26-1-0.  NO FIRE WARNING NOTED ON EXTENDED GROUND RUN AT 847 DEGREES.
